# SDR 07FDEA01087

- Difficulty date: March 22, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: NCA6046115
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH REFERENCE TO SNRM N01285: LEFT NOSE LANDING GEAR OLD FITTING ASSEMBLY FOUND WITH EXISTING FREEZE PLUG.  EXISTING FREEZE PLUG ON NOSE LANDING GEAR LEFT FITTING ASSEMBLY STA 579.  REMOVED AND NEW BUSHING INSTALLED AS PER FEDEX EA NR 1-5340-106606, TITLE: FUSELAGE ATTACH   FITTINGS, LEFT NOSE LANDING GEAR TRUNNION FITTING (ACA7017-501)/STRUCTURE   BUSHING/PLUG REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
